Forum

tecfidera and cramps

Hello everyone. I have been on Tecfidera for 12 weeks now everything was going well not many side effects until last night woke up at about 5 this morning with the most terrible stomach cramps and felt really sick.

I am so disappointed as I thought after 12 weeks that the chance of any side effects would be slim.

I just wondered if anyone else have experienced side effects after being on the drug for about the same time as me.

Just hope this is not going to be a regular thing because I don’t want to come of Tecfidera as other dmds are not suitable for me.

Anne.

hi annie

i think this will still be teething trouble.

tecfidera seems to take a long time to settle for some of us.

give it a couple more days and then ring your ms nurse if problem persists.

my son thinks i look awful since starting on tec.

must admit i don’t feel brilliant but i don’t want to come off tec,

bless him - doesnt he realise that i’m an awful looking woman?

carole x

i got stomach cramps, but at around week 3 or 4 as i approached full dose.

quite vicious buggers, they came on strong in an instant; no gradual increase or onset, just bam!!!

paracetamol. 10 minutes later… gone.

happened two days in a row. pop a para and i was good. never looked back.

good luck! i very much and sincerely hope you find an equally as effective and speedy solution!